BibTeX record journals/logcom/Gottlob92

download as .bib file

@article{DBLP:journals/logcom/Gottlob92,
  author    = {Georg Gottlob},
  title     = {Complexity Results for Nonmonotonic Logics},
  journal   = {J. Log. Comput.},
  volume    = {2},
  number    = {3},
  pages     = {397--425},
  year      = {1992},
  url       = {http://dx.doi.org/10.1093/logcom/2.3.397},
  doi       = {10.1093/logcom/2.3.397},
  timestamp = {Wed, 29 Jun 2011 15:52:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/logcom/Gottlob92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}